Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Affects of Adderall

Posted by Janet on June 4, 1999, at 8:37:50

In reply to Re: Side Affects of Adderall, posted by on March 13, 1999, at 21:53:45

I am 32 and have been on Adderall for 2 years. It is the only thing that has helped me with a constant fatigue that I had all of my life. I lost weight at first because it surpressed my appetite but after awhile this wears off. It is definately a stimulant and if I take it after 2:00 pm I have trouble falling asleep.

Good Luck




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janet thread:1101